# SDR UIEA2021022500419

- Difficulty date: February 24, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 82,463 hours, 18,427 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Part number: 460500
- Condition: Not Reported
- Location: Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER MCC REQUESTED REPLACE LT DUCT INST BODY CROSSOVER AIR SUPPLY SYS(DUCT ONLY) SEALS PN 460-500 ON ASSY PN 14A640-101( REMOVED AND REPLACED DUCT SEAL ON ASSY PN 14A640-101 ON LT DUCT BODY CROSSOVER AIR SUPPLY SYSTEM. IAW AMM 21-51-02 , SUB TASK 21-51-02-434-032. NO LEAKS NOTED AT THIS TIME. )
